# SDR MWEA95453

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39132081
- Condition: Cracked
- Location: Bs 794-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 27R SPLICE WAS CRACKED AT STA 794-STA 813.  FABRICATED A NEW SPLICE FITTING AND INSTALLED IAW SRM 51-30-5.
